# SDR QXEA2021011200009

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,446 hours, 29,695 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 2643P
- Condition: Leaking
- Location: Zone 700
- Part time: 38,442 hours, 40,425 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT FOUND LEFT MAIN GEAR RIGHT TIRE LEAKING SOME FLUID ONTO BRAKE CAUSING SMOKE.  RIGHT INBOARD TIRE COVERED IN A OIL LIKE FLUID.  REMOVED FROM SERVICE.  INSPECTED NR 2 MLG WHEEL AND TIRE FOUND FLUID ON BRAKE, WHEEL, AND TIRE.  REMOVED WHEEL AND TIRE, FOUND NO BURNING OR DISCOLORATION ON AXLE.  SUSPECTED LEAKING BRAKE ASSEMBLY.  REMOVED AND REPLACED BRAKE ASSEMBLY, IAW MTC 6324201.  WHEEL AND TIRE ASSEMBLY WAS REMOVED AND REPLACED, IAW MTC 6324101.  VERIFIED NO WHEEL BEARING FAILURE.  RETURNED TO SERVICE.
